# SDR SWIA200515426

- Difficulty date: August 13, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 10,644 hours, 8,233 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Cable
- Part number: 83963
- Part serial: 452
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 15,495 hours, 7,676 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB 2 INOP.  REPLACED HSTCA AND MCU IAW MM 27-40-00, 27-42-01, 27-42-05.  OPERATIONAL CHECK GOOD, PN 7062-3, SN/OFF 329.
